# SDR AALA20061164

- Difficulty date: December 4, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT IN COACH CLASS AT RIGHT FORWARD PARTITION INOPERATIVE.  RELAMPED EMERGENCY LIGHT IN COACH CLASS AT RIGHT FORWARD PARTITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
